PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

No. of Copies

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2015
Article Title
Quadratic Error Metric Mesh Simplification Algorithm Based on Discrete Curvature
List of Authors
  • Shihui Huang
  • Hui Xu
  • Peilin Li
Article ID
428917
Article Type
Research Article
No. of Pages
7 Pages
Corresponding Author
Li Yao
Additional Authors

Invoice Details

Invoice Issue Date
16 February 2020
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$